# SDR DALA2024111210868

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63535
- Aircraft time: 17,092 hours, 6,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6350282) EMERGENCY LIGHTS RT DOOR AND F/C LIGHS WILL NOT TEST. R&R EMERGENCY BATTERY @ M2816 OPS CKS GOOD REF B737 AMM 33-51.
